Alert archive / Tennessee / Flash Flood Warnings in 2015

Flash Flood Warning 16, NWS Nashville, TN

September 9, 2015Lawrence County, Lewis County, Maury County, Tennessee

NWS Nashville, TN issued this flash flood warning at Sep 9, 2015, 4:50 PM CDT for Lawrence County, Lewis County, Maury County, Tennessee. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2015, 4:50 PM CDT (21:50 UTC)
Expired
Sep 9, 2015, 6:45 PM CDT
In force
115 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Lawrence County, TN, Lewis County, TN, Maury County, TN

The radar

The Nashville radar (KOHX), 112 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 358 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
358 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WGUS54 KOHX 092150
FFWOHX
TNC099-101-119-092345-
/O.NEW.KOHX.FF.W.0016.150909T2150Z-150909T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
450 PM CDT WED SEP 9 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN MAURY COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN LEWIS COUNTY IN MIDDLE TENNESSEE...
  NORTHERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 645 PM CDT

* AT 448 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY
  HEAVY RAIN MOVING ACROSS THE WARNED AREA. UP TO TWO INCHES OF 
  RAIN HAVE ALREADY FALLEN OVER MUCH OF THE WARNED AREA...AND ANY
  ADDITIONAL HEAVY RAINFALL IS LIKELY TO PRODUCE FLASH FLOODING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  COLUMBIA...MOUNT PLEASANT...SUMMERTOWN AND HENRYVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3524 8757 3551 8755 3562 8707 3543 8705
      3546 8712 3545 8715 3544 8716 3543 8721
      3537 8722

$$

19
1 follow-up statement
248 
WGUS74 KOHX 092318
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
618 PM CDT WED SEP 9 2015

TNC099-101-119-092345-
/O.CON.KOHX.FF.W.0016.000000T0000Z-150909T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAURY TN-LEWIS TN-LAWRENCE TN-
618 PM CDT WED SEP 9 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHWESTERN MAURY...SOUTHEASTERN LEWIS AND NORTHERN LAWRENCE
COUNTIES...

AT 613 PM CDT...DOPPLER RADAR INDICATED THAT SOME PARTS OF THE WARNED 
AREA HAVE LIKELY RECEIVED AROUND THREE INCHES OF RAIN THIS AFTERNOON...AND 
ALTHOUGH THE HEAVIEST RAINS HAVE NOW MOVED OUT OF THE WARNING AREA...RUN OFF 
AND LOCALIZED FLOODING WILL LIKELY CONTINUE UNTIL AROUND 645 PM. 

THE HEAVIEST RAINS FELL IN RURAL AREAS BETWEEN MOUNT PLEASANT AND SUMMERTOWN.
EVEN THOUGH WE HAVE NOT RECEIVED ANY REPORTS OF FLOODING SO FAR...
THE POSSIBILITY FOR FLOODING WILL CONTINUE UNTIL THE WARNING EXPIRES AT 
645 PM. 

SOME LOCATIONS THAT MAY CONTINUE TO EXPERIENCE FLOODING INCLUDE...
COLUMBIA...MOUNT PLEASANT...SUMMERTOWN AND HENRYVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3524 8757 3551 8755 3562 8707 3543 8705
      3546 8712 3545 8715 3544 8716 3543 8721
      3537 8722

$$

19

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 3:42 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Sep 9, 3:42 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
ISSUED BY NATIONAL WEATHER SERVICE JACKSON MS
342 PM CDT WED SEP 9 2015

.DISCUSSION...COVERAGE OF SHOWERS/STORMS HAS INCREASED ACROSS
MIDDLE TENNESSEE THIS AFTERNOON, PARTICULARLY IN AREAS WHICH
RECEIVED GREATER INSOLATION EARLIER IN THE DAY. BREAKS IN THE
CLOUDS ALLOWED TEMPS TO RISE TO NEAR 90 AT SEVERAL SPOTS ALONG THE
I-65 CORRIDOR. MID LEVEL LAPSE RATES AND DEEP LAYER SHEAR REMAIN
RATHER WEAK, SO WHILE A FEW STRONG STORMS ARE POSSIBLE OWING TO
WEAK TO MODERATE INSTABILITY, SEVERE WEATHER IS UNLIKELY. GIVEN
WELL ABOVE NORMAL PWAT IN PLACE LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE.

ONGOING CONVECTION IS BEING AIDED BY A POTENT SHORTWAVE REVOLVING
AROUND A BROADER UPPER TROUGH. THE GREATEST RAIN CHANCES WILL BE
THIS EVENING AHEAD OF THIS FEATURE, TAPERING OFF SOMEWHAT
OVERNIGHT AS THE SHORTWAVE MOVES PAST THE AREA. A SURFACE FRONT
REMAINS SITUATED FROM THE OHIO VALLEY WSW THROUGH THE ARKLATEX AND
WILL MAKE SLOW PROGRESS INTO THE CWA OVERNIGHT INTO EARLY
THURSDAY. THE HIGHEST POPS TOMORROW WILL BE ORIENTED SOUTH/EAST OF
THE FRONT OVER SOUTHERN MIDDLE TN INTO THE PLATEAU. WHILE THIS
FRONT WILL USHER IN A SLIGHTLY COOLER AND DRIER AIRMASS, MORE
SIGNIFICANT CHANGES ARE IN STORE FOR THE WEEKEND.

FRIDAY INTO SATURDAY A NOTABLY DEEPER UPPER TROUGH WILL DIG OVER
THE MIDWEST INTO THE DEEP SOUTH BRINGING A STRONGER COLD FRONT
TOWARD THE AREA FOR THE WEEKEND. IN SPITE OF THE BRIEF DRY OUT
BEHIND THE INITIAL FRONT, MOISTURE RECOVERY ON FRIDAY SHOULD BE
SUFFICIENT FOR SCATTERED TO NUMEROUS SHOWERS AND SOME STORMS
FRIDAY FROM MAINLY THE AFTERNOON AND EVENING HOURS. FROPA
CURRENTLY LOOKS TO OCCUR FROM LATE FRIDAY AFTERNOON NORTHWEST INTO
FRIDAY NIGHT SOUTH/EAST. MODERATE TO STRONG COLD ADVECTION BEHIND
THE FRONT WILL CONTINUE INTO THE DAYTIME SATURDAY. GIVEN THE
ANOMALOUSLY DEEP TROUGH, OPTED TO BUMP MAX AND MIN TEMPS FROM
FRIDAY NIGHT THROUGH SUNDAY NIGHT DOWN A FEW DEGREES MORE. LOWS
IN THE UPPER 40S WON'T BE OUT OF THE QUESTION IN SOME OF THE
COOLER SPOTS IN THE FORECAST AREA. AS THE UPPER LOW/TROUGH AXIS
REMAINS OVER THE AREA, POST FRONTAL SHOWERS MAY PERSIST INTO
SATURDAY AND CLOUD COVER MAY PERSIST INTO SUNDAY UNTIL MID LEVEL
DRIER AIR FINALLY ADVECTS IN ON THE BACK SIDE OF THE TROUGH.

FOR THE BEGINNING OF THE NEW WORK WEEK, SURFACE HIGH PRESSURE
WILL BUILD OVER MUCH OF THE EASTERN CONUS, KEEPING RAIN CHANCES
LOW FOR MIDDLE TENNESSEE AS ONLY SCANT DEEP LAYER MOISTURE WILL
EXIST. AS SURFACE FLOW GRADUALLY VEERS BACK AROUND TO THE SOUTH
THROUGH MID WEEK, SOME POTENTIAL FOR ISOLATED SHOWERS WILL RETURN
TO THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      69  83  66  83 /  70  40  20  40
CLARKSVILLE    67  83  64  80 /  60  30  10  60
CROSSVILLE     67  74  62  79 /  70  80  30  30
COLUMBIA       69  82  64  84 /  70  50  20  40
LAWRENCEBURG   69  80  64  84 /  70  50  20  30
WAVERLY        68  82  65  82 /  60  30  20  60

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DL/JAN
Hazardous weather outlook, Sep 9, 5:00 AM CDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT WED SEP 9 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-101000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
500 AM CDT WED SEP 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

55

In the hours before

Special weather statement, Sep 9, 3:23 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
ISSUED BY NATIONAL WEATHER SERVICE JACKSON MS
323 PM CDT WED SEP 9 2015

TNZ027-028-062-092115-
DAVIDSON TN-WILSON TN-RUTHERFORD TN-
323 PM CDT WED SEP 9 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WILSON...EAST CENTRAL
DAVIDSON AND NORTHEASTERN RUTHERFORD COUNTIES UNTIL 415 PM CDT...

AT 322 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER RURAL HILL...OR 10 MILES SOUTHWEST OF LEBANON...MOVING EAST AT
20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WALTERHILL AROUND 350 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PERCY PRIEST LAKE...
GLADEVILLE AND CEDARS OF LEBANON STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3608 8667 3627 8644 3618 8614 3592 8625
TIME...MOT...LOC 2022Z 291DEG 19KT 3613 8648

19
Special weather statement, Sep 9, 3:32 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
ISSUED BY NATIONAL WEATHER SERVICE JACKSON MS
332 PM CDT WED SEP 9 2015

TNZ027-059-092115-
DAVIDSON TN-WILLIAMSON TN-
332 PM CDT WED SEP 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DAVIDSON AND
NORTHEASTERN WILLIAMSON COUNTIES UNTIL 415 PM CDT...

AT 331 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER ANTIOCH...OR 9 MILES SOUTHEAST OF NASHVILLE...MOVING NORTHEAST
AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ANTIOCH AROUND 340 PM CDT.
  LA VERGNE AROUND 355 PM CDT.
  RURAL HILL AND HERMITAGE AROUND 400 PM CDT.
  LAKEWOOD AROUND 405 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BERRY HILL AND PERCY
PRIEST LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3624 8659 3614 8656 3614 8653 3611 8654
      3610 8652 3606 8653 3608 8653 3609 8654
      3609 8655 3607 8655 3606 8656 3604 8656
      3601 8661 3599 8662 3594 8671 3605 8685
      3625 8663
TIME...MOT...LOC 2031Z 226DEG 22KT 3604 8672

19
Special weather statement, Sep 9, 3:51 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
ISSUED BY NATIONAL WEATHER SERVICE JACKSON MS
351 PM CDT WED SEP 9 2015

TNZ056-092115-
PERRY TN-
351 PM CDT WED SEP 9 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PERRY COUNTY UNTIL 415
PM CDT...

AT 351 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR LINDEN...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LINDEN AROUND 405 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LOBELVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3574 8773 3573 8773 3573 8772 3570 8771
      3570 8774 3566 8774 3563 8769 3561 8766
      3559 8765 3557 8765 3547 8792 3560 8800
TIME...MOT...LOC 2051Z 242DEG 18KT 3556 8788

19
Special weather statement, Sep 9, 3:58 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
ISSUED BY NATIONAL WEATHER SERVICE JACKSON MS
358 PM CDT WED SEP 9 2015

TNZ093-092145-
WAYNE TN-
358 PM CDT WED SEP 9 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE COUNTY UNTIL 445
PM CDT...

AT 358 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR COLLINWOOD...OR 8 MILES SOUTH OF WAYNESBORO...MOVING NORTHEAST
AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WAYNESBORO AROUND 420 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3544 8762 3544 8761 3542 8761 3541 8760
      3541 8757 3521 8758 3512 8783 3524 8792
TIME...MOT...LOC 2058Z 237DEG 24KT 3521 8781

19
Special weather statement, Sep 9, 4:36 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
436 PM CDT WED SEP 9 2015

TNZ028-030-062-092200-
SMITH TN-WILSON TN-RUTHERFORD TN-
436 PM CDT WED SEP 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUTHERFORD...
SOUTHWESTERN SMITH AND SOUTHEASTERN WILSON COUNTIES UNTIL 500 PM
CDT...

AT 435 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WALTERHILL...OR 12 MILES NORTHEAST OF MURFREESBORO...MOVING EAST AT
20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WATERTOWN...WALTERHILL...ALEXANDRIA...AUBURNTOWN...CEDARS OF LEBANON
STATE PARK AND LASCASSAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3608 8602 3609 8606 3607 8606 3607 8605
      3604 8605 3603 8604 3601 8604 3600 8603
      3596 8602 3596 8615 3594 8615 3592 8636
      3609 8640 3619 8603
TIME...MOT...LOC 2135Z 259DEG 17KT 3602 8630

13
Special weather statement, Sep 9, 4:43 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
443 PM CDT WED SEP 9 2015

TNZ006>008-023>027-057>061-092245-
MARSHALL TN-SUMNER TN-MONTGOMERY TN-DAVIDSON TN-WILLIAMSON TN-
HICKMAN TN-DICKSON TN-ROBERTSON TN-CHEATHAM TN-HUMPHREYS TN-
HOUSTON TN-MAURY TN-LEWIS TN-
443 PM CDT WED SEP 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON...WILLIAMSON...
CHEATHAM...DICKSON...LEWIS...MAURY...DAVIDSON...NORTHEASTERN
HUMPHREYS...EASTERN HOUSTON...MONTGOMERY...WESTERN SUMNER...HICKMAN
AND NORTHEASTERN MARSHALL COUNTIES UNTIL 545 PM CDT...

AT 435 PM CDT...DOPPLER RADAR WAS TRACKING MULTIPLE STRONG
THUNDERSTORMS OVER WESTERN AND CENTRAL PARTS OF MIDDLE TENNESSEE.
MOST OF THESE STORMS WERE IN TWO AREAS. THE FIRST AREA WAS BETWEEN
NASHVILLE...CLARKSVILLE AND WAVERLY. THE SECOND AREA WAS FURTHER
SOUTH...BETWEEN HOHENWALD...CENTERVILLE AND COLUMBIA. ALL OF THE STORMS
WERE MOVING NORTHEAST AT 20 TO 30 MPH.

LOCATIONS IMPACTED INCLUDE...
FRANKLIN...COLUMBIA...ASHLAND CITY...HOHENWALD...CENTERVILLE...
NASHVILLE...CLARKSVILLE...HENDERSONVILLE...SPRING HILL...
GOODLETTSVILLE...WHITE HOUSE...GREENBRIER...NOLENSVILLE AND
FOREST HILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED PONDING AND LOW LYING...NORMALLY FLOOD PRONE AREAS.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3664 8657 3598 8661 3592 8663 3579 8662
      3579 8666 3573 8670 3569 8664 3558 8666
      3558 8663 3557 8665 3553 8666 3545 8733
      3546 8745 3543 8745 3542 8755 3637 8763
      3638 8759 3662 8764
TIME...MOT...LOC 2135Z 251DEG 32KT 3629 8745 3517 8752

19

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 1:48 PM CDTFlash Flood WarningOHXLawrence3 hr
Sep 9, 2:23 PM CDTSpecial Weather StatementOHXWilliamson37 min
Sep 9, 2:35 PM CDTSpecial Weather StatementOHXHumphreys25 min
Sep 9, 2:49 PM CDTSpecial Weather StatementOHXMacon26 min
Sep 9, 3:23 PM CDTSpecial Weather StatementOHXWilson52 min
Sep 9, 3:32 PM CDTSpecial Weather StatementOHXDavidson43 min
Sep 9, 3:51 PM CDTSpecial Weather StatementOHXPerry24 min
Sep 9, 3:58 PM CDTSpecial Weather StatementOHXWayne47 min
Sep 9, 4:11 PM CDTAreal Flood AdvisoryOHXMacon, Sumner, Trousdale2 hr
Sep 9, 4:36 PM CDTSpecial Weather StatementOHXWilson24 min
Sep 9, 4:43 PM CDTSpecial Weather StatementOHXCheatham, Davidson, Dickson, Hickman, Lewis, Maury and 3 more62 min
Sep 9, 4:55 PM CDTSpecial Weather StatementOHXCheatham, Davidson, Dickson, Hickman, Lewis, Maury and 3 more50 min
Sep 9, 5:17 PM CDTAreal Flood AdvisoryOHXMontgomery, Robertson58 min
Sep 9, 6:10 PM CDTAreal Flood AdvisoryOHXDavidson, Williamson50 min

Nearby

Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.